Alert archive / Missouri / Freeze Warnings in 2012
Freeze Warning 3, NWS Kansas City, MO
NWS Kansas City, MO issued this freeze warning at Oct 5, 2012, 3:14 PM CDT for Doniphan County, Kansas; 15 counties in Missouri. It took effect at Oct 6, 2012, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2012, 3:14 PM CDT (20:14 UTC)
- In effect from
- Oct 6, 2012, 1:00 AM CDT
- Expired
- Oct 6, 2012, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Kansas City, MO
Counties Doniphan County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 157 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947 WWUS73 KEAX 052014 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 314 PM CDT FRI OCT 5 2012 ...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT... .FRIGID AIR FILTERING DOWN FROM THE NORTHWEST WILL SPREAD ACROSS NORTHERN MISSOURI TONIGHT...CAUSING TEMPERATURES TO DROP INTO THE UPPER 20S TO LOWER 30S BY EARLY MORNING SATURDAY. THESE COLD CONDITIONS WILL DAMAGE OR KILL TENDER VEGETATION IN AREAS NORTH OF HIGHWAY 36. KSZ102-MOZ001>008-011>017-061100- /O.NEW.KEAX.FZ.W.0003.121006T0600Z-121006T1300Z/ DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE 314 PM CDT FRI OCT 5 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. * TIMING: 1 AM TO 8 AM SATURDAY. * TEMPERATURE: TEMPERATURES WILL DROP INTO THE UPPER 20S TO LOWER 30S BY EARLY SATURDAY MORNING. * IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
401 WWUS73 KEAX 060057 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 757 PM CDT FRI OCT 5 2012 ...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT... .COLD AIR FILTERING DOWN FROM THE NORTHWEST WILL SPREAD ACROSS NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS TONIGHT...CAUSING TEMPERATURES TO DROP INTO THE UPPER 20S TO LOWER 30S BY EARLY MORNING SATURDAY. THESE COLD CONDITIONS MAY DAMAGE OR KILL TENDER VEGETATION. SUB-FREEZING TEMPERATURES ARE EXPECTED TO RETURN SATURDAY NIGHT. KSZ102-MOZ001>008-011>017-061300- /O.CON.KEAX.FZ.W.0003.121006T0600Z-121006T1300Z/ DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE 757 PM CDT FRI OCT 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. * TIMING: 1 AM TO 8 AM SATURDAY. * TEMPERATURE: TEMPERATURES WILL DROP INTO THE UPPER 20S TO LOWER 30S BY EARLY SATURDAY MORNING. * IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
110 WWUS73 KEAX 060832 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 332 AM CDT SAT OCT 6 2012 ...BELOW FREEZING TEMPERATURES EXPECTED THIS MORNING AND AGAIN TONIGHT... .MANY AREAS ACROSS NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS HAVE ALREADY EXPERIENCED BELOW FREEZING TEMPERATURES THIS MORNING AND THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH 8 AM. BELOW FREEZING CONDITIONS WILL OVERSPREAD THE ENTIRE AREA TONIGHT AS CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 20S TO LOWER 30S. THESE COLD CONDITIONS MAY DAMAGE OR KILL TENDER VEGETATION. KSZ102-MOZ001>008-011>017-061645- /O.NEW.KEAX.FZ.W.0004.121007T0600Z-121007T1300Z/ /O.CON.KEAX.FZ.W.0003.000000T0000Z-121006T1300Z/ DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE 332 AM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING: 1 AM TO 8 AM SATURDAY AND AGAIN FROM 1 AM TO 8AM SUNDAY. * TEMPERATURE: TEMPERATURES WILL DROP INTO THE UPPER 20S TO LOWER 30S BY EARLY SATURDAY MORNING AND INTO THE MID TO UPPER 20S ON SUNDAY MORNING. * IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS THIS MORNING AND AGAIN TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ025-057-060-103>105-MOZ020>025-028>033-037>040-043>046-053-054- 061645- /O.NEW.KEAX.FZ.W.0004.121007T0600Z-121007T1300Z/ ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY... LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 332 AM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING: 1 AM TO 8 AM SUNDAY. * TEMPERATURE: TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. * IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS THIS MORNING AND AGAIN TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
903 WWUS73 KEAX 061258 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 758 AM CDT SAT OCT 6 2012 ...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT... .BELOW FREEZING CONDITIONS WILL OVERSPREAD THE ENTIRE AREA TONIGHT AS CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 20S TO LOWER 30S. THESE COLD CONDITIONS MAY DAMAGE OR KILL TENDER VEGETATION. KSZ102-MOZ001>008-011>017-062100- /O.EXP.KEAX.FZ.W.0003.000000T0000Z-121006T1300Z/ /O.CON.KEAX.FZ.W.0004.121007T0600Z-121007T1300Z/ DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE 758 AM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... ...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING: 1 AM TO 8 AM SUNDAY. * TEMPERATURE: TEMPERATURES WILL DROP INTO THE MID TO UPPER 20S ON SUNDAY MORNING. * IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ025-057-060-103>105-MOZ020>025-028>033-037>040-043>046-053-054- 062100- /O.CON.KEAX.FZ.W.0004.121007T0600Z-121007T1300Z/ ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY... LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 758 AM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING: 1 AM TO 8 AM SUNDAY. * TEMPERATURE: TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. * IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Oct 5, 12:31 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Oct 5, 12:31 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1231 PM CDT Fri Oct 5 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Term (Today through Sunday)... Frontogenetical forcing within an area of low static stability continues to support an axis of showers and thunderstorms across west central and central Missouri. This juxtaposition of features should remain anchored along and southeast of a Paola KS to Moberly line through morning...with a gradual shift toward the south and east. Basically have 60-80% POPs in this area, with a sharp gradient back to the northwest. Outside of the more obvious elevated frontal zone, a few spotty echoes have been present but the intensity and altitude would suggest this is mostly showery virga falling over the remainder of the CWA. For today, temperatures will be weighted down by continued cold advection and broken mid cloud cover. Readings will struggle into the lower 50s, especially where precipitation persists over the far SE CWA. Another fast moving wave packet currently ejecting out of NE Colorado may assist in the development of a secondary axis of showers over NE KS into far NW MO late this morning or early this afternoon, warranting low chance POPs in that area as well. Both this feature, and the broader forcing to the south, will exit the CWA by late afternoon, ending the precipitation threat for the next few days. The focus then shifts toward frost/freeze concerns over the next couple of nights. Surface ridging will steadily build into the area tonight, although some mid-high cloud cover will remain. On persistent northwest winds, dewpoints are expected to fall into the upper teens to lower 20s. So despite low temperature forecasts in the upper 20s to mid 30s across most of the CWA, relative humidity values will remain much too low to support frost deposition. This rules out the need for a frost advisory. A freeze warning may need to be considered by the day shift for far northern MO, but we typically would like to see 28F or lower for a couple hours to end the growing season. Not a night I would leave any tender vegetation outdoors, but conditions aren't ideal for a hard freeze either. For Saturday, region will remain beneath unseasonably fast upper flow ahead of a strongly positive tilt longwave. Reasoning continues that mid-high cloudiness will persist to some degree with another aggressive shot of low level cold advection as a 1030mb+ high builds southward along the front range. Highs again will struggle into the lower 50s. Longwave trough axis will pivot across the area by 06Z Sunday, allowing skies to quickly clear. Although center of the surface ridge will remain over the high Plains, effective decoupling should occur allowing temperatures to plummet after midnight, reaching the upper 20s to lower 30s by daybreak. A more prolonged sub-freezing period and higher humidities would suggest a greater likelihood for a damaging frost/freeze to occur. Only a modest several degree warmup is expected Sunday as compared to today/Sat despite abundant sunshine. Strong northwest upper flow and the placement of the surface ridge passing south of the area suggest it may take a few additional days to get out of this much below normal temperature regime. Bookbinder Medium Range (Monday - Thursday): The medium-range portion of the forecast will be characterized by broad troughing over the Great Lakes with northwesterly flow over the Plains and Lower Missouri Valley. This pattern will allow for several waves to round the base of the mean upper trough and send their associated fronts through the region. The first front should come Tuesday, and although the 00Z ECMWF has backed off on the QPF from the previous version, models do support scattered showers. While the best chances should be across our south have trended further north with the slight chance POPs based on the forecast initialization. Instability looks very weak and with the strongest forcing for ascent centered to our north think that the chances for storms looks quite low at this point. The next front should move into the area Thursday and this will bring another small chance for showers to mainly the southern portions of the forecast area. There does not appear to be surge of any cold air during the extended and the upper low over the Great Lakes the cooler air we see in the wake of any front should glance by us and focus well to our east. But overall, temperatures look to be near to below normal through the extended. CDB && .AVIATION... For the 18z TAFs, VFR conditions are expected through the forecast period. A few light showers will continue to skirt the northern side of KSTJ through 21z, but should not restrict visibility, and ceilings are expected to remain around or above 10 kft. A few sprinkles may move through KMCI and KMKC between 18z-21z, but are not expected to be predominant. Clouds will diminish by 00z-03z, and northerly winds will become light and variable after sunset. Laflin && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Oct 5, 12:48 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1248 PM CDT FRI OCT 5 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1248 PM CDT FRI OCT 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A FEW LOCATIONS ACROSS FAR NORTHERN MISSOURI WILL DROP BELOW FREEZING TOWARD DAYBREAK SATURDAY. PERSONS SHOULD PROTECT TENDER VEGETATION...ESPECIALLY NORTH OF U.S. HIGHWAY 36. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WIDESPREAD FROST OR A HARD FREEZE IS EXPECTED SUNDAY MORNING...WITH SOME LOCATIONS ACROSS NORTHWEST AND NORTH CENTRAL MISSOURI EXPECTED TO DROP BELOW FREEZING FOR SEVERAL HOURS. PERSONS SHOULD TAKE NECESSARY ACTION TO PROTECT TENDER VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LAFLIN
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 11:01 PM CDT | Special Weather Statement | EAX | Saline | 29 min |
| Oct 4, 11:25 PM CDT | Special Weather Statement | EAX | Pettis | 35 min |
Nearby
Freeze Warnings in Missouri, 2012Freeze Warnings in Kansas, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.